# SDR SWAA021757

- Difficulty date: August 1, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 32,501 hours, 29,654 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: 6546569
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND SHEAR TIES CRACKED (2 EA) AT BS 1040, BETWEEN STR'S 2R AND 3R AND BETWEEN STR'S 2L AND 3L.  REMOVED AND REPLACED SHEAR TIES PER SRM.
